RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Inassaridze, N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:13
Abstract pages:15
E-mail:

http://www.mathnet.ru/eng/person121029
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. N. Inassaridze, “Some aspects of homotopic algebra and non-Abelian (co)homology theories”, Journal of Mathematical Sciences, 213:1 (2016), 1–129  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020